File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Iterative solution to linear matrix inequality arising from time delay descriptor systems

TitleIterative solution to linear matrix inequality arising from time delay descriptor systems
Authors
Issue Date2013
Citation
Applied Mathematics and Computation, 2013, v. 219, p. 4176-4184 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189048
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorXu, Pen_US
dc.contributor.authorLam, EYMen_US
dc.contributor.authorWong, Nen_US
dc.date.accessioned2013-09-17T14:24:47Z-
dc.date.available2013-09-17T14:24:47Z-
dc.date.issued2013en_US
dc.identifier.citationApplied Mathematics and Computation, 2013, v. 219, p. 4176-4184en_US
dc.identifier.urihttp://hdl.handle.net/10722/189048-
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.titleIterative solution to linear matrix inequality arising from time delay descriptor systemsen_US
dc.typeArticleen_US
dc.identifier.emailWang, Q: wangqing@hku.hken_US
dc.identifier.emailLam, EYM: elam@eee.hku.hken_US
dc.identifier.emailWong, N: nwong@eee.hku.hken_US
dc.identifier.authorityLam, EYM=rp00131en_US
dc.identifier.authorityWong, N=rp00190en_US
dc.identifier.doi10.1016/j.amc.2012.11.017-
dc.identifier.hkuros222394en_US
dc.identifier.volume219en_US
dc.identifier.spage4176en_US
dc.identifier.epage4184en_US
dc.identifier.isiWOS:000312366700002-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats